Faculty Publications

Title

Modular forms associated to theta functions

Document Type

Article

Journal/Book/Conference Title

Canadian Mathematical Bulletin

Volume

45

Issue

2

First Page

257

Last Page

264

Abstract

We use the theory of Jacobi-like forms to construct modular forms for a congruence subgroup of SL(2, ℝ) which can be expressed as linear combinations of products of certain theta functions.

Original Publication Date

1-1-2002

DOI of published version

10.4153/CMB-2002-029-9

Share

COinS